Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian

Yash Jhaveri, Robin Neumayer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove a higher regularity result for the free boundary in the obstacle problem for the fractional Laplacian via a higher order boundary Harnack estimate.

Original languageEnglish (US)
Pages (from-to)748-795
Number of pages48
JournalAdvances in Mathematics
Volume311
DOIs
StatePublished - Apr 30 2017

Keywords

  • Boundary Harnack estimate
  • Fractional Laplacian
  • Free boundary problems

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian'. Together they form a unique fingerprint.

Cite this